Abstract and Applied Analysis

Some Normal Criteria about Shared Values with Their Multiplicity Zeros

Jianming Qi and Taiying Zhu

Full-text: Open access

Abstract

Let be a family of meromorphic functions in the domain D , all of whose zeros are multiple. Let n ( n 2 ) be an integer and let a , b be two nonzero finite complex numbers. If f + a ( f ' ) n and g + a ( g ' ) n share b in D for every pair of functions f , g , then is normal in D .

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 147878, 14 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170941

Digital Object Identifier
doi:10.1155/2010/147878

Mathematical Reviews number (MathSciNet)
MR2754197

Zentralblatt MATH identifier
1207.30025

Citation

Qi, Jianming; Zhu, Taiying. Some Normal Criteria about Shared Values with Their Multiplicity Zeros. Abstr. Appl. Anal. 2010 (2010), Article ID 147878, 14 pages. doi:10.1155/2010/147878. https://projecteuclid.org/euclid.aaa/1313170941


Export citation